# SDR AALA20131023001

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 51,901 hours, 6,702 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT DFW-LHR.  RT ANTI ICE ENG RT EICAS MESSAGE & ENG AI VLV STATUS MESSAGE DURING FLIGHT.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENG ANTI ICE VLV & PNEUMATIC LINE TO CONTROLLER. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
